MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 100D2
Medical Device Problem Codes Partial Blockage (1065); Loss of or Failure to Bond (1068); Failure to Infuse (2340)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the results obtained, the defect reported by the client is not observed.However, it could be due to a human error during the positioning of the stickers, therefore we understand that it is an isolated issue.
 
Event or Problem Description
Patient presented to clinic because her pump was no longer infusing medication.Label indicating volume and infusion rate provided by the manufacturer inside the pump capsule was bent and was impeding the level indicator.Contacted the mfr and they indicated that the pumps were recently upgraded putting so that the labels were now inside rather than outside the pump.Pump had to be disconnected and medication had to be put in a 24 hour pump.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7539912
Report Number9611707-2018-00005
Device Sequence Number16502032
Product Code MEB
UDI-Device Identifier08436020763861
UDI-Public08436020763861
Combination Product (Y/N)N
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2019
Device Model Number100D2
Device Catalogue NumberL25915-100D2-USA
Device Lot Number170092L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1